# SDR SWAA2022081233298

- Difficulty date: July 21, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 52,920 hours, 31,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP CARGO TRACK STA 947.5-5 RBL 15' UPPER SURFACE CORRECTION FOR ORIGINAL WRITE UP AFT CARGO COMP CARGO TRACK STA 947.5-5 RBL 15' UPPER SURFACE CORROSION / [01] FOUND EXFOLIATING CORROSION THAT IS OUT OF LIMITS; PART REQUIRES REPLACEMENT;[02] VERIFIED CORROSION OUT OF LIMITS;[03] PARTIALLY LOCATED AND DRILLED HOLES ON AFT CARGO TRACK STA 947.5 RBL 15' REF B 737-700 SRM 51-40-05. WORK WAS ACCOMPLISHED BY TECHNICIAN JORGE L LINDERO EMPL # 34913;[04] PARTIALLY LOCATED AND DRILLED HOLES ON AFT CARGO TRACK STA 947.5 RBL 15' REF B 737-700 SRM 51-40-05. WORK WAS ACCOMPLISHED BY TECHNICIAN JORGE L LINDERO EMPL # 34913;[05] FINALIZED LOCATING AND DRILLING HOLESON AFT CARGO TRACK STA 947.5 RBL 15' REF B 737-700 SRM 51-40-05. WORK WAS ACCOMPLISHED BY TECHNICIAN JORGE L LINDERO EMPL # 34913;[06] VERIFIED STEP 5;OK TO INSTALL AFT CARGO TRACK;[07] PARTIALLY INSTALLED AFT CARGO TRACK FROM STA 867 TO STA 947.5 REF B 737-700 SRM 51-40-02-0G-0. WORK WAS ACCOMPLISHED BY TECHNICIAN JORGE L LINDERO EMPL # 34913;[08] FINALIZED INSTALLATION OF AFT CARGO TRACK FROM STA 887 TO STA 947.5 REF B 737-700 RBL 15' SRM 51-40-02-0G-0 AND DWD 147A7501. WORK WAS ACCOMPLISHED BY TECHNICIAN JORGE L LINDERO EMPL # 34913[12] FINALIZED INSTALLATION OF AFT CARGO TRACK FROM STA 867 TO STA 947.5 RBL 15' REF B 737-700 SRM 51-40-02-0G-0 AND DWG 147A7501. WORK WAS ACCOMPLISHED BY TECHNICIAN JORGE L LINDERO EMPL # 34913
